# SDR CHQA20130705256

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 29,452 hours, 24,310 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,609 hours, 25,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  EMERGENCY LIGHT ABOVE F/A SEAT FOUND TO BE INOPERATIVE.  MX REPLACED THE EMERGENCY LIGHT INVERTER.  OPS CHECKED GOOD.
